# SDR FQAR20161027044

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: General aviation
- Aircraft: N425PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843474
- Aircraft time: 17,401 hours
- Engine: Lyc O360A4M
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 99887007
- Condition: Cracked
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE ELT WAS BEING REMOVED FOR INSPECTION, THE TECH DISCOVERED TWO 2" CRACKS NEXT TO THE NUTPLATES IN THE ELT MOUNTING BRACKET. THESE CRACKS CAN ONLY BE SEEN WHEN THE ELT TRAY IS REMOVED.
